# SDR ASOA200900034

- Difficulty date: December 31, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 17,488 hours, 14,653 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MSG WHEN SELECTING 0-8 ON APPROACH, SPEED 200 KNOTS,  EMERGENCY DECLARED.
